# SDR SWAA2018102926253

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,810 hours, 16,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986 BETWEEN LBL 4 TO RBL 44.  REPAIRED FLOORBEAM PER SRM AND EA.
